MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1115
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, 01 jan 2024 has been used as placeholder.Upon completion of the investigation a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received with regards to 12" (30 cm) ext set w/1.2 micron filter, clamp, rotating luer experienced breakage and leakage.The report states that ¿upon assessment, noted lipid filter broken.Tubing infusing directly to bed.Filter still attached to y-connector on cvc; backflow of blood noted in filter.Tpn still infusing on other port of y-connector.Both tpn and il infusions stopped immediately; tubing removed and discarded.Cap changed with picl and line heparin-locked.¿ there was patient involvement and unknown adverse event.Additionally, the initial reporter asked the customer if there were any patients were harmed/affected and the customer answered that "tpn had to be stopped and the lipids discarded".
 
Additional Manufacturer Narrative
Received one used b1115 ext set w/ 1.2 micron filter for inspection.The tubing was separated from the inlet port on the 1.2 micron filter.The bond area had little to no solvent present.The outlet bond was tested for bond integrity per product specifications.The representative bond met performance expectations.The reported complaint can be confirmed.The probable cause is due to insufficient solvent applied during manual assembly.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Updated information in d9.

Brand Name
12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20641540
Report Number9617594-2024-01577
Device Sequence Number18007736
Product Code FMG
UDI-Device Identifier00840619045524
UDI-Public(01)00840619045524(17)290301(10)13940100
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1115
Device Lot Number13940100
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/30/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION (TPN), MFR UNK.
Patient SexUnknown